# SDR ZZDA2009156

- Difficulty date: May 3, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 157-218
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT MAIN CABIN SUB FLOOR BETWEEN STA 157 AND 218 AT SEVERAL PLACES.  REMOVED WEB AND FLOOR SUPPORT, FABRICATED WEB AND FLOOR SUPPORT, AND INSTALLED FABRICATED WEB AND FLOOR SUPPORT BETWEEN STA 157 AND 218 IAW B717 SRM 51-70-10.
